# SDR USAA001644

- Difficulty date: September 29, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Part time: 42,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CREASE BEAM WEB CORRODED 1 INCH BY 2 INCHES IN 6 PLACES, BETWEEN STATION 847-867 STRINGER 17L.  CORROSION LEVEL 1, TASK NR C53-107-01.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR PER SRM 51-10-2.  (M)
